Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 26, NWS Midland/Odessa, TX

December 27, 20225 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Dec 27, 2022, 1:46 PM CST for 5 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Dec 28, 2022, 12:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2022, 1:46 PM CST (19:46 UTC)
In effect from
Dec 28, 2022, 12:00 PM CST
Expired
Dec 28, 2022, 10:00 PM CST
In force
10 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Lea County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 184 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

699 
WWUS74 KMAF 271946
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
146 PM CST Tue Dec 27 2022

NMZ027-TXZ270-271-291000-
/O.EXT.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
146 PM CST Tue Dec 27 2022 /1246 PM MST Tue Dec 27 2022/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 35 to 55 mph with gusts up to 65 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.  Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches.  If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-290200-
/O.NEW.KMAF.WI.Y.0026.221228T2000Z-221229T0200Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, and Jal
1246 PM MST Tue Dec 27 2022

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM MST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeast New Mexico Plains.

* WHEN...From 1 PM to 7 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects.  
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.  Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
5 follow-up statements
186 
WWUS74 KMAF 280829
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
229 AM CST Wed Dec 28 2022

NMZ027-TXZ270-271-282115-
/O.CON.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
229 AM CST Wed Dec 28 2022 /129 AM MST Wed Dec 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 45 to 65 mph with gusts up to 85 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...High winds could make driving difficult for motorists
  driving high profile vehicles such as campers, vans, and tractor
  trailers. Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ272-273-277-278-282115-
/O.EXB.KMAF.WI.Y.0026.221228T1800Z-221229T0400Z/
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Van Horn, Fort Davis, and Alpine
229 AM CST Wed Dec 28 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CST THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Van Horn and Highway 54 Corridor and Davis Mountains 
  Foothills, Eastern Culberson County, and Davis Mountains.

* WHEN...From noon today to 10 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects and tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ028-029-033-034-282115-
/O.EXT.KMAF.WI.Y.0026.221228T1800Z-221229T0400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, and Jal
129 AM MST Wed Dec 28 2022

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southeast New Mexico Plains.

* WHEN...From 11 AM this morning to 9 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects and
  tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
775 
WWUS74 KMAF 281955
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
155 PM CST Wed Dec 28 2022

NMZ027-TXZ270-271-291000-
/O.CON.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
155 PM CST Wed Dec 28 2022 /1255 PM MST Wed Dec 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 45 to 65 mph with gusts up to 85 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-277-278-290400-
/O.CON.KMAF.WI.Y.0026.000000T0000Z-221229T0400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Davis Mountains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, Fort Davis, 
and Alpine
155 PM CST Wed Dec 28 2022 /1255 PM MST Wed Dec 28 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, Eastern Culberson, Davis, and Davis Mountains 
  Foothills.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
439 
WWUS74 KMAF 282025
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
225 PM CST Wed Dec 28 2022

NMZ027-TXZ270-271-291000-
/O.CON.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
225 PM CST Wed Dec 28 2022 /125 PM MST Wed Dec 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 45 to 65 mph with gusts up to 85 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-277-278-290400-
/O.CON.KMAF.WI.Y.0026.000000T0000Z-221229T0400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Davis Mountains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, Fort Davis, 
and Alpine
225 PM CST Wed Dec 28 2022 /125 PM MST Wed Dec 28 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, Eastern Culberson, Davis, and Davis Mountains 
  Foothills.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
241 
WWUS74 KMAF 282059 CCA
NPWMAF

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Midland/Odessa TX
259 PM CST Wed Dec 28 2022

NMZ027-TXZ270-271-291000-
/O.CON.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
259 PM CST Wed Dec 28 2022 /159 PM MST Wed Dec 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 45 to 65 mph with gusts up to 85 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ028-029-033-034-TXZ272-273-277-278-290400-
/O.COR.KMAF.WI.Y.0026.000000T0000Z-221229T0400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Davis Mountains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, Fort Davis, 
and Alpine
259 PM CST Wed Dec 28 2022 /159 PM MST Wed Dec 28 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST /9 PM MST/
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Southeast New Mexico Plains, Van Horn and Highway 54 
  Corridor, Eastern Culberson, Davis, and Davis Mountains 
  Foothills.

* WHEN...Until 10 PM CST /9 PM MST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

44
939 
WWUS74 KMAF 290405
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1005 PM CST Wed Dec 28 2022

NMZ028-029-033-034-TXZ272-273-277-278-290515-
/O.EXP.KMAF.WI.Y.0026.000000T0000Z-221229T0400Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Davis Mountains-
Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Van Horn, Fort Davis, 
and Alpine
1005 PM CST Wed Dec 28 2022 /905 PM MST Wed Dec 28 2022/

...WIND ADVISORY HAS EXPIRED...

Wind speeds have decreased and the advisory was allowed to expire.

$$

NMZ027-TXZ270-271-291000-
/O.CON.KMAF.HW.W.0051.000000T0000Z-221229T1000Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
1005 PM CST Wed Dec 28 2022 /905 PM MST Wed Dec 28 2022/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/
THURSDAY...

* WHAT...West winds 45 to 65 mph with gusts up to 85 mph.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...Until 4 AM CST /3 AM MST/ Thursday.

* IMPACTS...Severe turbulence near the mountains will be 
  hazardous for low flying light aircraft. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:23 AM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Dec 27, 11:23 AM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1123 AM CST Tue Dec 27 2022

...New AVIATION...

.SHORT TERM...
(Today through Wednesday afternoon)
Issued at 211 AM CST Tue Dec 27 2022

Now that we are out of the deep freeze, temperatures around freezing
this morning don't feel too bad. Winds have returned to the south
after yesterdays week cold front. With a slight downslope wind this
afternoon temperatures should respond with highs climbing into the
60s for most locations. A shortwave passing over NM today will
enhance winds in the higher terrain. While these winds may not be
too strong at first, multiple shortwaves heading for the area
Wednesday will lead to even stronger winds then. Models have
underdone winds across the Guadalupe Mountains over the last month
so will begin a High Wind Warning this afternoon and continue it
through Wednesday evening. There will be several lulls in the wind
during this period, but given winds usually pick up earlier than
models suggest would rather keep the warning through tonight. Lows
tonight will generally be in the 30s to near 40.

Southwesterly flow aloft increases Wednesday as will the winds
areawide. Strong winds above the surface will mix down behind a
Pacific front late in the day. Gusts could approach 70 mph in the
Guadalupe/Delaware Mountains and 40-50 mph in the adjacent plains.
Thermal ridging over the area will give temperatures a boost to
levels we haven't seen in a while. Highs will be in the low to mid
70s from the Permian Basin south to the Big Bend with 60s across the
higher terrain and SE NM where the front will pass earlier in the
day.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 211 AM CST Tue Dec 27 2022

The extended forecast period can largely be characterized by being
warm and windy. The overall upper-level pattern remains largely
zonal and progressive. A shortwave moves north of the region
Thursday with another quickly approaching on its tail. Temperatures
remain warm thanks to continued southwesterly-westerly winds. Most
locations remain in the 60s Thursday and Friday. Friday sees a low
probability of rain return to the forecast as the second shortwave
traverses the Southern Great Plains. At this time, the best chance
of rain is expected over the favored higher terrain where lift and
moisture will be the best. The adjacent plains will struggle with
sufficient moisture with continued downsloping westerly winds. Once
this shortwave passes temperatures continue to hold in the 60s for
the majority with nearly zonal flow. A deep trough is progged to
arrive by early next week. This system will have a better chance at
bringing rainfall to the region with moisture return out ahead of
the system. Further details will become clearer as this system
approaches.

&&

.AVIATION...
(18Z TAFS)
Issued at 1122 AM CST Tue Dec 27 2022

VFR at all sites. Winds stay southwesterly to southerly today and
into tonight. Sustained speeds generally in the teens with HOB/MAF
seeing gusts into the 20s moreso than other terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               40  74  47  65 /   0   0   0   0
Carlsbad                 41  68  45  61 /   0   0  10   0
Dryden                   34  71  43  71 /   0   0   0   0
Fort Stockton            47  79  48  69 /   0   0   0   0
Guadalupe Pass           42  61  40  54 /   0   0  10  10
Hobbs                    40  67  44  60 /   0   0   0   0
Marfa                    31  71  36  64 /   0   0   0  10
Midland Intl Airport     39  74  46  65 /   0   0   0   0
Odessa                   40  73  47  66 /   0   0   0   0
Wink                     37  74  45  64 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until midnight CST /11 PM MST/ Wednesday night
     for Guadalupe Mountains Above 7000 Feet-Guadalupe and
     Delaware Mountains.

NM...High Wind Warning until 11 PM MST Wednesday for Guadalupe
     Mountains of Eddy County.

&&

SHORT TERM...29
LONG TERM....91
AVIATION...93
Hazardous weather outlook, Dec 27, 1:43 PM CST, 3 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
143 PM CST Tue Dec 27 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-281945-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
143 PM CST Tue Dec 27 2022 /1243 PM MST Tue Dec 27 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

A High Wind Warning is in effect for the Guadalupe and Delaware
Mountains.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A High Wind Warning is in effect through Wednesday night for the
Guadalupe and Delaware Mountains.

A Wind Advisory is in effect Wednesday afternoon and early evening
for the Southeast New Mexico Plains.

High winds are possible Friday through Monday in the Guadalupe and
Delaware Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 2:29 AM CSTHigh Wind WarningMAFCulberson48 hr

Nearby

Wind Advisories in Texas, 2022Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.